Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Got itchy rash under arms and legs after travelling. Cause and cure?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
i have just come back from mexico and i have red rash on my ball sack under my arms on the legs that
sometimes gets quite itchy can you tell me what it is ? thanks XXXXXXX
Posted Wed, 27 Feb 2013 in Skin Rash
Answered by Dr. Gopal Krishna Dash 2 hours later
Thanks for posting this question in XXXXXXX

Let me explain you that a given medical symptom can be due to various causes and this applies to your problem too.

I understand that you have a history of travel and you have a rash. The causes of rash with itching could be infective or related to allergy due to some insect bites or other substances. I don’t know if you have a past history of any allergy.

The best way to resolve this issue is to be examined by a local physician whose clinical interview and examination, particularly that of distribution of the rash and the appearance will give the diagnosis.

You may also benefit with anti- allergic medicines like anti-histamines.

Hope this clarifies. Let me know if you have more queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor